| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 5
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Earlier issues
Volume 45 Number 5

previous article next article 1

Research articles

ScienceAsia 45(2019): 474-481 |doi: 10.2306/scienceasia1513-1874.2019.45.474


On groups with consecutive three smallest character degrees


Shitian Liua,*, Donglin Leib, Xianhua Lib

 
ABSTRACT:     Huppert determined the structure of groups whose degrees are consecutive, then Qian improved that Huppert’s result and showed the structure of finite groups whose degrees of nonlinear characters are consecutive. In this paper, we considered the case when the first three smallest degrees of nonlinear irreducible characters of an almost simple group G are consecutive. Furthermore, Huppert’s conjecture is proved valid for those groups.

Download PDF

6 Downloads 14 Views


a School of Science, Sichuan University of Science and Engineeing, Zigong Sichuan 643000 China
b School of Mathematical Science, Soochow University, Suzhou, Jiangsu 251125 China

* Corresponding author, E-mail: s.t.liu@yandex.com

Received 13 Aug 2018, Accepted 4 Sep 2019